# SDR 98ZZZX181

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, STR 15L WAS NOTED CRACKED AT STA 720C.
